# SDR SWIA201438355

- Difficulty date: June 10, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 30,021 hours, 24,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AREAS OF CORROSION AROUND FASTENER HOLES ON FLOOR SUPPORT BS 409+64 - 409+128.  C-CHECK, BLENDED CORROSION IAW REO.
